Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Cause of shivering and vomiting in a diabetic patient - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hello
Doctor :   Hello
Doctor :   Tell me xxx
User : friend's dad is having a severe problem these days
User :   he's a diabatese patient
Doctor :   ok
User :   and he's shivering and vomiting last few months
User :   i mean last few weeks
User :   specially at night times
User :   so wat would be the possible reason ?
User :   is there and remedy he could go for ?
Doctor :   itcould be that he might have developed some bowel infection or any other infection else where and that is the possible cause for the
Doctor :   symptoms that he is having
Doctor :   yes you shall need to ask him to get to the hospital ate the earliest
User :   oh.. wat would be the possible remedy for the time being
User :   oh fine !!
User :   and doctor...
User :   there's another question about my self
Doctor :   Well it shall need thorough investigations and
Doctor :   based on the findings the appropriate antibiotics and he shall be fine after that
User :   oh i c
User :   fine
User :   i too have a problem
Doctor :   along with that it shall need to be seen his blood sugars are within normal limits or not
User :   basically it's regarding synuses
Doctor :   ok
Doctor :   what is your age and since when are you suffering from it
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor